# SDR 2008UALA01009

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Insert
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INFLATION HOSE CLAMP INSERT PULLED OUT.
